# SDR AALA202303208161

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 84,279 hours, 11,023 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: H316072
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PUSH BUTTON DOOR LOCK ON FLIGHT DECK CREW REST DOOR IS DIFFICULT TO OPERATE. REPLACED FLIGHT DECK CREW REST DOOR LATCH ASSEMBLY PER AMM 25-29-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
